AXUG Summit 2011 event is being held in Las Vegas (Caesars Palace) from Nov 8- 11th, 2011

http://www.dynamiccommunities.com/Summit2011/AXUG/descriptions.html

From the Services, Enterprise portal and Business Process / Workflow team , we will be participating in the below sessions and looking forward to meet and hear directly from customers and present AX 2012 .

Session #

 EP01

Title

 Best Practices for Setting Up the Enterprise Portal (EP)

Date/Venue

 Wednesday, 11/09/2011
  10:00AM-11:00AM, Room Octavius 23

Description

  In this presentation session,
  learn how best to set up Enterprise Portal from both a technical and
  functional perspective. Learn the steps to follow, the software licenses
  needed, and the potholes to look out for when setting up EP. Enterprise
  Portal SIG members are encouraged to attend this session.

Track(s)

 Potpourri

Duration

 60 Minutes

Format

 Workshop

Ability Level

 Intermediate

Learning Objectives

 In this session, you will learn
  recognized best practices for setting up the Enterprise Portal in Dynamics
  AX.

 

 

Session #

 INT01

Title

 Understanding AIF: Unlocking One of the
  Keys to AX

Date/Venue

 Wednesday, 11/09/2011
  11:30AM-12:30PM, Room Octavius 22

Description

 In this presentation session,
  learn more about the Application Integration Framework (AIF) and how it can
  be used as a tool to build integrations with Dynamics AX. Dive into the
  structure and framework of AIF as you learn the techniques and approaches for
  when AIF is the right integration tool.

Track(s)

 Integration

Duration

 60 Minutes

Format

 Workshop

Ability Level

 Intermediate

 

 

Session #

 AX2012-11

Title

 User Interface Microsoft Conduit
  Roundtable

Date/Venue

 Wednesday, 11/09/2011 2:30PM- 3:30PM,
  Room Octavius 9

Description

 Everyone has their own take on
  what makes a software product more usable, so these roundtable discussions on
  usability are always spirited! Join the discussion to share your own
  opinions, and to learn how others are making the most effective use of
  Dynamics AX. We’ll also share some of our learning from usability studies and
  how we’ve incorporated that into the AX2012 design.

Track(s)

 AX2012

Duration

 60 Minutes

Format

 Roundtable

Ability Level

 ALL

 

 

Session #

 AX2012-10

Title

 Dynamics AX 2012 User Interface

Date/Venue

 Thursday, 11/10/2011 1:30PM-
  2:30PM, Room Umbria

Description

 The Dynamics AX 2012 user
  interface builds on the patterns started in the AX 2009 release. The UI is
  designed to be more discoverable for new users and just as productive for
  experienced users. Come and take a look at what the AX 2012 UI is better for
  your users, and learn tips and tricks to maximize their productivity. We’ll
  also take a look at the new UX guidelines so you can follow the same patterns
  when doing your own development work.

Track(s)

 AX2012

Duration

 60 Minutes

Format

 Workshop

Ability Level

 ALL

 

 

 

Session #

 CON02

Title

 Microsoft Conduit - Employee Self Service
  (ESS)

Date/Venue

 Thursday, 11/10/2011 3:00PM-
  4:00PM, Room Octavius 9

Description

 Come share your employee self
  service wish list with Microsoft in this AXUG Microsoft Conduit session!
  Microsoft product and development staff will be on hand to hear what you
  would like to see in the area of employee self service with Dynamics AX.
  Also, Microsoft would like to hear about features that could be enhanced in
  the existing Dynamics AX product, and hear about new ideas for future
  functionality in this area.

Track(s)

 Potpourri

Duration

 60 Minutes

Format

 Conduit

Ability Level

 ALL

 

 

 

Session #

 POT16

Title

 Understanding and Using Role Centers with
  Dynamics AX

Date/Venue

 Friday, 11/11/2011 8:00AM- 9:00AM,
  Room Octavius 23

Description

 Many companies are not fully
  utilizing the role center functionality Dynamics AX provides. In this
  presentation, learn how best to set up, configure, and utlizie role centers
  to allow your users and your company to achieve greater effiencies in your
  operations.

Track(s)

 Potpourri

Duration

 60 Minutes

Format

 Workshop

Ability Level

 ALL

 

 

Session #

 TEC07

Title

 SharePoint Set Up and Install

Date/Venue

 Friday, 11/11/2011 11:00AM-12:00PM,
  Room Octavius 19

Description

 In this How2 session, be prepared
  to learn the steps required to get SharePoint set up and configured to work
  with Dynamics AX. At the end of this session you will have a checklist of
  items to follow for installing SharePoint into your Dynamics AX environment.

Track(s)

 IT

Duration

 60 Minutes

Format

 How2

Learning Objectives

 In this session, you will learn
  recognized best practices for setting up SharePoint.

 

 

Session #

 AX2012-8

Title

 Services with Microsoft Dynamics AX 2012

Date/Venue

 Friday, 11/11/2011 1:30PM- 2:30PM,
  Room Octavius 18

Description

 Enabling the use of Services in
  Microsoft Dynamics AX2012 can be a powerful tool in the design and
  architecture and foundation for any integration between AX and the outside
  world. In this session learn more about the enabling of services, including:

  - Out-of-the-box Services in AX 2012

  - AIF Services / Custom Services

  - OData Feeds, and it's uses (Excel / PowerPivot)

  - Consuming from outside world (C# / LOB Example)

  - Consuming Services within AX (On-Premise / In the Cloud)

  - Warning of the .Net BC not being recommended anymore

Track(s)

 AX2012

Duration

 60 Minutes

Format

 Workshop

Ability Level

 Expert

 

 

Session #

 TEC06

Title

 Integration with AX and SharePoint

Date/Venue

 Friday, 11/11/2011 1:30PM- 2:30PM,
  Room Octavius 19

Description

 In this How 2 session, learn the
  steps required to get SharePoint and Dynamics AX configured to work in your
  environment. Come prepared to take good notes, as the steps/checklist
  required for this integration will be reviewed.

Track(s)

 IT

Duration

 60 Minutes

Format

 How2